# SDR SIMA20140602004

- Difficulty date: June 2, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 25,062 hours, 21,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT & RT OVERWING EMERGENCY LIGHTS INOPERATIVE.  R & R NR 4 BATTERY CHARGER IAW AMM 33-50-04, OPS CHECKED GOOD.
